# SDR 2000ZZZM168

- Difficulty date: November 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429EX
- Make and model: Boeing 727-22C
- Aircraft serial: 19100
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 1825280037525
- Condition: Out Of Position
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 710 - SEA-MSP - NR 3 DETECTOR CIRCUIT GROUND LIGHT ON IN FLIGHT.  REPOSITIONED FIRE LOOP ON NR 3 ENGINE.  DEFERRED IN MSP, CLEARED IN IND.  (M)
